Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 143614, 8 pages
http://dx.doi.org/10.1155/2014/143614
Research Article

Oscillatory Behavior of Second-Order Nonlinear Neutral Differential Equations

1Department of Mathematics, Linyi University, Linyi, Shandong 276005, China
2Department of Mathematical Sciences, University of Agder, P.O. Box 422, 4604 Kristiansand, Norway

Received 28 March 2014; Accepted 16 April 2014; Published 11 June 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Tongxing Li and Yuriy V. Rogovchenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Bohner, T. Li, and C. Zhang, “Oscillation of second-order Emden-Fowler neutral delay differential equations,” Annali di Matematica Pura ed Applicata, 2013. View at Publisher · View at Google Scholar
  2. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Agarwal and S. R. Grace, “Oscillation theorems for certain neutral functional differential equations,” Computers and Mathematics with Applications, vol. 38, no. 11, pp. 1–11, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic, Dordrecht, The Netherlands, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Baculíková and J. Džurina, “Oscillation theorems for second order neutral differential equations,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 94–99, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Baculíková and J. Džurina, “Oscillation theorems for second-order nonlinear neutral differential equations,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4472–4478, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear functional neutral dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1097–1116, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Han, T. Li, S. Sun, and Y. Sun, “Remarks on the paper [Appl. Math. Comput. 207 (2009) 388-396],” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3998–4007, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. Hasanbulli and Yu. V. Rogovchenko, “Oscillation criteria for second order nonlinear neutral differential equations,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4392–4399, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Karpuz, Ö. Öcalan, and S. Öztürk, “Comparison theorems on the oscillation and asymptotic behaviour of higher-order neutral differential equations,” Glasgow Mathematical Journal, vol. 52, no. 1, pp. 107–114, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. T. Li, R. P. Agarwal, and M. Bohner, “Some oscillation results for second-order neutral differential equations,” The Journal of the Indian Mathematical Society, vol. 79, no. 1–4, pp. 97–106, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Li, Z. Han, C. Zhang, and H. Li, “Oscillation criteria for second-order superlinear neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 367541, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Li and Yu. V. Rogovchenko, “Asymptotic behavior of higher-order quasilinear neutral differential equations,” Abstract and Applied Analysis, vol. 2014, Article ID 395368, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Li, Yu. V. Rogovchenko, and C. Zhang, “Oscillation of second-order neutral differential equations,” Funkcialaj Ekvacioj, vol. 56, no. 1, pp. 111–120, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Li, Yu. V. Rogovchenko, and C. Zhang, “Oscillation results for second-order nonlinear neutral differential equations,” Advances in Difference Equations, vol. 2013, article 336, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  17. S. H. Saker, “Oscillation criteria for a second-order quasilinear neutral functional dynamic equation on time scales,” Nonlinear Oscillations, vol. 13, pp. 407–428, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 423–434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Sun, T. Li, Z. Han, and H. Li, “Oscillation theorems for second-order quasilinear neutral functional differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 819342, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Sun, T. Li, Z. Han, and C. Zhang, “On oscillation of second-order nonlinear neutral functional differential equations,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 3, pp. 541–554, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Xu and F. Meng, “Some new oscillation criteria for second order quasi-linear neutral delay differential equations,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 797–803, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet